# SDR C2XA09SH493

- Difficulty date: December 7, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 24,874 hours, 23,530 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521490401
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHV - DURING TAKEOFF THE AIRCREW DISCOVERED THE LANDING GEAR WOULD NOT RETRACT.  PERFORMED AN AIR RETURN TO MEM AND LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS NOT DECLARED.  THE AIRCRAFT WAS FERRIED TO SHV FOR REPAIR ON 12/08/09, FLT 4923.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE NLG PROXIMITY SWITCH HARNESS BROKEN AND SHORTED TO GROUND ON THE CONNECTOR BACK SHELL.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED HARNESS IAW EMB 145 AMM 32-00-03 AND ARE CONTINUING WITH SHEET METAL AND COMPOSITE REPAIRS TO THE NLG BAY AND DOORS.  LANDING GEAR OPERATIONAL CHECKS HAVE NOT YET BEEN PERFORMED.
